# SDR EIA2007172

- Difficulty date: September 25, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N476EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,268 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SPOILER HINGE SUPPORT FITTING I/B AND O/B LOWER FLANGE CRACKED.  NR 6 SPOILER HINGE SUPPORT FITTING I/B ANS O/B LOWER FLANGE REPAIRED PER EN-EA-57-0590.
